Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Addendum to: ``On partitions of plane sets into simple closed curves. II''


Author: Paul Bankston
Journal: Proc. Amer. Math. Soc. 91 (1984), 658
MSC: Primary 54B15; Secondary 54H20, 57N05
Original Article: Proc. Amer. Math. Soc. 89 (1983), 498-502.
MathSciNet review: 746109
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54B15, 54H20, 57N05

Retrieve articles in all journals with MSC: 54B15, 54H20, 57N05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1984-0746109-5
PII: S 0002-9939(1984)0746109-5
Article copyright: © Copyright 1984 American Mathematical Society